# SDR DALA2021031701519

- Difficulty date: March 1, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,462 hours, 23,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 INSPECTION OF THE LH AND RH WING LEADING EDGE PANELS TO VERIFY AD COMPLIANCE REQUIRED PER ER/A 590367-14AD. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR PER ER/A 590367-14AD REV. ORIGINAL SECTION I AND II. (1743351)
